A related fixed point theorem in three Menger spaces

R.C. Dimri, M. Sharma

Abstract


The aim of the present paper is to establish a fixed point theorem for six set-valued mappings in three complete Menger spaces. The results presented in this article mainly generalize the corresponding results in [1].

Full Text: PDF

How to Cite this Article:

R.C. Dimri, M. Sharma, A related fixed point theorem in three Menger spaces, Advances in Fixed Point Theory, Vol 4, No 1 (2014), 48-59

Copyright © 2014 R.C. Dimri, M. Sharma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.